MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB BASE UNIT SERVO-AIR; VENTILATOR, CONTINUOUS, FACILITY USE

MAQUET CRITICAL CARE AB BASE UNIT SERVO-AIR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 6882000
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The ventilator was inspected on site by a third-party field service engineer (fse).The reported failure of the pressure transducer test during the pre-use check could be reproduced.The turbine module was identified as defective, and the fse resolved the issue by replacing it.Following the replacement, the ventilator then passed all functional and safety tests and was released for clinical use.The received logs confirmed the reported issue on date of the event.The defective part was discarded by the customer and not returned for further investigation.The turbine generates a controlled airflow from the ambient air.The turbine is powered by a motor driver controlled by the blower module.A faulty turbine module turbine module may lead to a stop of air supply during ventilation.When this error occur, the device will automatically switch to 100% o2 supply.If no o2 is available, the issue may lead to stop of ventilation.If present, the fault will be detected during pre-use check.The cause of the reported turbine issue has been determined.Further investigation performed by our contract manufacturer concluded that the cause was related to a faulty gluing procedure.This failure mode was traced back to turbine motors produced during mid 2020 and was caused by the high production rate due to the increased demand for ventilators for covid-19 treatment.The coil segments outer diameter relaxes over time after forming, but coils used during the summer of 2020 were assembled within a few days after production and had little time to relax.This lead to a larger gap when mounted together and a lower adhesion force, and further to slight back-and-forth movements of the coil segment during use with broken windings as a result.The production process of the turbine has been revised to ensure that this will not happen again.The improved turbine has been implemented in the production line of new servo-air devices and as spare part.The turbine involved in this complaint was manufactured before the improved turbine was implemented.
 
Event or Problem Description
It was reported that the ventilator failed pressure transducer test during pre-use check.There was no patient involvement.Manufacturer's ref.#: (b)(4).

Brand Name
BASE UNIT SERVO-AIR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key25161642
Report Number8010042-2026-0000627
Device Sequence Number15604983
Product Code CBK
UDI-Device Identifier07325710003114
UDI-Public(01)07325710003114(11)200722
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K192604
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation 505
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6882000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by Manufacturer05/20/2026
Initial Report FDA Received Date05/13/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/22/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown